# SDR USAA060535

- Difficulty date: April 3, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Gouged
- Location: Bs 360 S5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 360 AND STRINGER CLIP NR 5 GOUGED.  REMOVED AND REPLACED STRINGER CLIP IAW SRM 51-10-02, DEFECT SIZE: .25 INCH.
